# SDR SWAA2016070853631

- Difficulty date: May 10, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 38,092 hours, 19,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 3 WINDOW E-F POST CRACKED AT 2ND FASTENER HOLE FROM BOTTOM.  REPAIRED POST IAW ACO.
